# SDR R61A2025101700474

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 28,698 hours, 19,661 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG WOW SYS FAIL AFTER ROTATION. GEAR LEVER STUCK IN DOWN POSITION. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND NLG NITROGEN CHARGE LOW. PERFORMED FULL SERVICE OF NLG AND GEAR SWING ON JACKS.
